# SDR DALA2017062604989

- Difficulty date: June 25, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 81,698 hours, 37,140 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA, FWD AND AFT SIDE OF FRAME BS 1500 IS CORRODED FROM LBL 16- RBL 10. REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-03.   REMOVED AND REPLACED THE FRAME STRINGERS 29L TO 29R IAW SRM 51-40-02 AND DWG 146N1016, REV H.
